# SDR CALA2025102610542

- Difficulty date: October 14, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N75435
- Make and model: Boeing 737924ER
- Aircraft serial: 33529
- Aircraft time: 51,181 hours, 18,376 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5350
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT LBL 45 STA 820 HAS CORROSION.    REMOVED AND REPLACED SEAT TRACK IAW B737-900 SRM 53-00-52-2R-5 DUE TO CORROSION BEING BEYOND LIMITS IAW B737-900 SRM 53-00-52-1A-1.
